# SDR MALA010519

- Difficulty date: June 1, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- Aircraft time: 8,843 hours, 10,013 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105582
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, RT AFT SINGLE RUDDER CABLE IN CIRCUIT I IS CHAFED.  MAINTENANCE REPLACED RT AFT SINGLE RUDDER CABLE IN CIRCUIT I P/N 7227105-582 IAW SAAB AMM 27-21-25.  SEE 409 CARD 125176 FOR RIGGING AND TRAVEL CHECKS.
